# SDR ASOA2013040403287

- Difficulty date: March 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,932 hours, 17,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEREGENCY LIGHT WILL NOT COME ON FROM FLT DECK OR F/A POSITION.  RECHARGED BATTERIES WITH APU, OPS CHECKED GOOD, AMM 33-24-07.
